Anadin extra aspirin, paracetemol and caffeine (pack of 12)
£1.50 (12.5p each)
For relief from headaches, aches&pains. Aspirin, Paracetamol&Caffeine. FOR RELIEF FROM: Headaches; Feverishness; Period pain; Strains; Migraine; Sprains; Dental pain; Stiffness; Joint swelling; Sciatica; Muscular aches; Lumbago; Rheumatic pain; Fibrositis; Neuralgia; Cold and flu symptoms; Sore throat.
Each Tablet contains:, Aspirin BP 300 mg, Para I Ph Eur 200 mg, Caffeine Ph Eur 45 mg
- Please read the information leaflet enclosed before use.Do not take with any other paracetamol-containing products.Immediate medical advice should be sought in the event of an overdose, even if you feel well.CONTAINS PARACETAMOL AND ASPIRINDOSAGE:Adults, the elderly and young persons aged 16 and over: Take 2 tablets with a drink of water. Repeat every 4 hours as required.DO NOT TAKE MORE THAN 8 TABLETS IN 24 HOURS.If symptoms persist for more than 3 days, consult your doctor.DO NOT GIVE TO CHILDREN AGED UNDER 16 YEARS, UNLESS ON THE ADVICE OF A DOCTOR.DO NOT EXCEED THE STATED DOSEDO NOT TAKE IF:You are allergic to aspirin, other NSAIDs or any of the other ingredients listed on the enclosed leaflet.You have or have ever had a stomach ulcer, perforation or bleeding.You suffer from haemophilia or are taking medicines that reduce blood clotting e.g. warfarin.You are breast-feeding.Talk to your doctor before taking this medicine if you are pregnant, asthmatic or if you suffer from allergic disease, kidney, liver or dehydration problems.
KEEP ALL MEDICINES OUT OF THE SIGHT&REACH OF CHILDREN.Do not store above 25°C.
Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email firstname.lastname@example.org. For all other products, please contact the manufacturer.This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.
You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.